# SDR SWAA2017032112571

- Difficulty date: March 18, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 39,646 hours, 27,248 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Panel
- Part number: 71231007303AC
- Part serial: 2009050024
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RAPID DEPRESSURIZATION AT FL 390 PRESSURE CONTROLLER BLANKED. MASKS DEPLOYED. NO AUTO FAIL LIGHT. DIVERTED AND DECLARED AN EMERGENCY.   R & R THE CABIN PRESSURE SELECTOR PANEL IAW AMM.
